MENU

You are here

Gianfausto Dell'Antonio

2012
Dell'Antonio G. Some remarks on quantum mechanics. International Journal of Geometric Methods in Modern Physics, Volume 9, Issue 2, March 2012, Article number1260018 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7018
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
1997
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
1995
Dell'Antonio G. Classical solutions for a perturbed N-body system. Topological nonlinear analysis, II (Frascati, 1995), 1--86, Progr. Nonlinear Differential Equations Appl., 27, Birkhauser Boston, Boston, MA, 1997 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/126
1988
Dell'Antonio G. Methods of stochastic stability and properties of the Gribov horizon in the stochastic quantization of gauge theories. Stochastic processes, physics and geompetry (Ascona and Locarno, 1988), 302, World Sci.Publishing,NJ(1990) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/817

Sign in